# SDR QXEA2009101900826

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 20,229 hours, 20,543 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER DID NOT PASS DAILY CHECK.  CYCLED POWER TO A/C AND PERFORMED AUTOFEATHER OPS TEST IAW AMM TASK  61-20-00-710-801. OPS TEST GOOD.  NO FURTHER DEFECT.  RETURNED TO SERVICE.  NO PARTS REPLACED.
